PI Stabilization for Congestion Control of AQM Routers with Tuning Parameter Optimization

Author
Keywords
Abstract
In this paper, we consider the problem of stabilizing network using a new proportional- integral (PI) based congestion controller in active queue management (AQM) router; with appropriate model approximation in the first order delay systems, we seek a stability region of the controller by using the Hermite- Biehler theorem, which isapplicable to quasipolynomials. A Genetic Algorithm technique is employed to derive optimal or near optimal PI controller parameters.
Year of Publication
2016
Journal
International Journal of Interactive Multimedia and Artificial Intelligence
Volume
4
Issue
Special Issue on Artificial Intelligence Underpinning
Number
1
Number of Pages
52-55
Date Published
09/2016
ISSN Number
1989-1660
Citation Key
URL
http://www.ijimai.org/JOURNAL/sites/default/files/files/2016/02/ijimai20164_1_10_pdf_18562.pdf
DOI
10.9781/ijimai.2016.4110
Attachment